Next Article in Journal
Cryptographically Secured Pseudo-Random Number Generators: Analysis and Testing with NIST Statistical Test Suite
Next Article in Special Issue
A Method for Reducing Sub-Divisional Errors in Open-Type Optical Linear Encoders with Angle Shift Pattern Main Scale
Previous Article in Journal
A Novel Balanced Arithmetic Optimization Algorithm-Optimized Controller for Enhanced Voltage Regulation
Previous Article in Special Issue
Oscillation Analysis Algorithm for Nonlinear Second-Order Neutral Differential Equations
 
 

Order Article Reprints

Journal: Mathematics, 2023
Volume: 11
Number: 4811

Article: Approximate Closed-Form Solutions for a Class of 3D Dynamical Systems Involving a Hamilton–Poisson Part
Authors: by Remus-Daniel Ene and Nicolina Pop
Link: https://www.mdpi.com/2227-7390/11/23/4811

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop